Selecta Mathematica

, Volume 24, Issue 2, pp 1147–1181 | Cite as

The codimension-three conjecture for holonomic DQ-modules

  • François Petit


On a complex symplectic manifold, we prove that any holonomic DQ-module endowed with a lattice and defined outside of an analytic subvariety of codimension 3 of its support extends as an holonomic DQ-module. This is an analogue for DQ-modules of the codimension-three conjecture for microdifferential modules recently proved by Kashiwara and Vilonen.


DQ-modules Holonomic modules Extension theorems 

Mathematics Subject Classification

32C38 32G34 53D55 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Andronikof, E.: A microlocal version of the Riemann-Hilbert correspondence. Topol. Methods Nonlinear Anal. 4(2), 417–425 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Andronikof, E.: Microlocalization of perverse sheaves. J. Math. Sci. 82(6), 3754–3758 (1996). Algebra, 3MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bhatwadekar, S.M., Rao, R.A.: On a question of Quillen. Trans. Am. Math. Soc. 279(2), 801–810 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    D’Agnolo, A., Kashiwara, M.: On quantization of complex symplectic manifolds. Commun. Math. Phys. 308(1), 81–113 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Frisch, J., Guenot, J.: Prolongement de faisceaux analytiques cohérents. Invent. Math. 7, 321–343 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Grauert, H., Remmert, R.: Coherent analytic sheaves. Grundlehren der Mathematischen Wissenschaften, vol. 265. Springer, Berlin (1984).Google Scholar
  7. 7.
    Herrmann, M., Ikeda, S., Orbanz, U., Equimultiplicity and blowing up. An algebraic study. With an appendix by B. Moonen. Springer, Berlin (1988)Google Scholar
  8. 8.
    Houzel, C.: Géométrie analytique locale, II. Théorie des morphismes finis. Séminaire Henri Cartan, 13 no. 2, Exposé No. 19, 1960–1961Google Scholar
  9. 9.
    Kashiwara, M.: \(D\)-modules and microlocal calculus. Translations of Mathematical Monographs, vol. 217. American Mathematical Society, Providence (2003)Google Scholar
  10. 10.
    Kashiwara, M., Kawai, T.: On holonomic systems of microdifferential equations. III. Systems with regular singularities. Publ. Res. Inst. Math. Sci. 17(3), 813–979 (1981)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Kashiwara, M., Rouquier, R.: Microlocalization of rational Cherednik algebras. Duke Math. J. 144(3), 525–573 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Kashiwara, M., Schapira, P.: Sheaves on manifolds, volume 292 of Grundlehren der Mathematischen Wissenschaften. Springer, Berlin, With a chapter in French by Houzel, C. (1990)Google Scholar
  13. 13.
    Kashiwara, M., Schapira, P.: Constructibility and duality for simple holonomic modules on complex symplectic manifolds. Am. J. Math. 130(1), 207–237 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kashiwara, M., Schapira, P.: Deformation quantization modules, volume 345 of Astérisque. Soc. Math. France (2012)Google Scholar
  15. 15.
    Kashiwara, M., Vilonen, K.: Microdifferential systems and the codimension-three conjecture. Ann. of Math. (2) 180(2), 573–620 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Malgrange, B.: Ideals of differentiable functions. Tata Institute of Fundamental Research Studies in Mathematics, No. 3. Tata Institute of Fundamental Research, Bombay (1967)Google Scholar
  17. 17.
    Mumford, D.: The red book of varieties and schemes. Lecture Notes in Mathematics, vol. 1358. Springer, Berlin (1999)Google Scholar
  18. 18.
    Popescu, D.: On a question of Quillen. Bull. Math. Soc. Sci. Math. Roumanie (N.S.), 45(93)(3–4):209–212 (2003, 2002)Google Scholar
  19. 19.
    Sato, M., Kawai, T., Kashiwara, M.: Microfunctions and pseudo-differential equations. In Hyperfunctions and pseudo-differential equations (Proc. Conf., Katata, 1971; dedicated to the memory of André Martineau), pp. 265–529. Lecture Notes in Math., Vol. 287. Springer, Berlin (1973)Google Scholar
  20. 20.
    Schapira, P.: Microdifferential systems in the complex domain. Grundlehren der Mathematischen Wissenschaften, vol. 269. Springer, Berlin (1985)Google Scholar
  21. 21.
    Serre, J.-P.: Prolongement de faisceaux analytiques cohérents. Ann. Inst. Fourier (Grenoble) 16(fasc. 1), 363–374 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Siu, Y.: Extending coherent analytic sheaves. Ann. Math. 2(90), 108–143 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Trautmann, G.: Ein Kontinuitätssatz für die Fortsetzung kohärenter analytischer Garben. Arch. Math. (Basel) 18, 188–196 (1967)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Waschkies, I.: The stack of microlocal perverse sheaves. Bull. Soc. Math. France 132(3), 397–462 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Whitney, H.: Tangents to an analytic variety. Ann. Math. 2(81), 496–549 (1965)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Department of mathematicsUniversity of LuxembourgEsch-sur-AlzetteLuxembourg

Personalised recommendations